MathSciNet Relay Station
MathSciNet bibliographic data
MR1362951 (96j:28006) 28A78 (28A80)
Howroyd, J. D. On Hausdorff and packing dimension of product spaces. Math. Proc. Cambridge Philos. Soc. 119 (1996), no. 4, 715–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement